# SDR SWAA2012111609529

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 18,792 hours, 11,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 149A755014
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER DOOR FUSELAGE CUTOUT SURROUND DOUBLE IS CRACKED ON THE AFT SIDE BELOW THE RUBBING STRIP.  REPAIRED PER EA 1-A53-9269 AND TSR# 201205115.
